# SDR CA140522009

- Difficulty date: May 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: 601627062101
- Condition: Fouled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  FUEL DRAIN LINE 601-62706-21-01 HARD FOULING WITH WIRES AND BACK SHELL OF CONNECTOR P251.
